# SDR 2008UALA03464

- Difficulty date: June 18, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T5007
- Condition: Corroded
- Location: Bs 805 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 805, LBL 11, UNDER MAIN CABIN FLOOR.  *S/D*  SUSPECT MOISTURE CONTAMINATION.  CUT OUT DAMAGED SECTION OF T-CAP SPLICED IN NEW SECTION PER SRM 53-00-51, SRM 51-20-01 AND SRM 51-40-02.  AC OK FOR SERVICE.
